Equational theory of continuous lattices.
Semigroup forum, Tome 42 (1991) no. 3, pp. 77-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1991__42_3_135066,
author = {A. M\"obus},
title = {Equational theory of continuous lattices.},
journal = {Semigroup forum},
pages = {77--82},
year = {1991},
volume = {42},
number = {3},
zbl = {0729.06003},
url = {http://geodesic.mathdoc.fr/item/SF_1991__42_3_135066/}
}
A. Möbus. Equational theory of continuous lattices.. Semigroup forum, Tome 42 (1991) no. 3, pp. 77-82. http://geodesic.mathdoc.fr/item/SF_1991__42_3_135066/